# SDR AWXA200600425

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 61,221 hours, 33,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THAT THE CAPTAIN'S WINDOW POST WAS CRACKED.  MAINTENANCE CUT OUT DAMAGED AREA OF GUSSET IAW SRM 53-10-01-2R.  AFTER REMOVAL OF INITIAL DAMAGE, FOUND INNER SKIN TO BE CRACKED APPROX. .400 IN.  CUTOUT DAMAGED AREA OF INNER SKIN.  DRILLED AND LOCATED NEW DBL P/N 69-71947-7 PER SRM 53-10-01.  LOCATED AND DRILLED FILLER PER SRM 53-10-01.  REPAIRED AREA PER SRM 53-10-01 FIG 201 REPAIR 10.
